# SDR SWAA2012090407273

- Difficulty date: August 28, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 57,301 hours, 47,106 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Valve
- Part number: 00915202003
- Part serial: 00347
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID ODOR OBSERVED IN CABIN AND IN FLIGHT DECK.  REMOVED AND REPLACED A&B SYSTEM RESERVOIR VENT VALVES IAW MM.
